Department

Mathematics

Document Type

Article

Publication Date

2010

Abstract

We consider the (n - 1, 1) conjugate boundary value problem. Some upper estimates to positive solutions for the problem are obtained. We also establish some explicit sufficient conditions for the existence and nonexistence of positive solutions of the problem.

Journal

Electronic Journal of Qualitative Theory of Differential Equations

Journal ISSN

1417-3875

Volume

2010

Issue

53

First Page

1

Last Page

13

Share

COinS